# SDR SWAA2012022401670

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 27,575 hours, 16,192 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 WINDOW ARCED PASSING FL180 ON DESCENT.  REMOVED & REPLACED  L1 WINDOW PER M/M.
